MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Catalog Number 806516100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported false negative reactions of her solidscreen ii positive control for antibody screening tests when used on one of their tango infinity instruments.The same aliquot was used on the customer's second instrument and passed 4+ on both cells.The customer ran twice and both times the result was negative on the first tango infinity.After the customer exchanged the ahg anti-igg solidscreen ii bottle, the quality control was passed.The customer returned a product sample of anti-human-globulin, anti-igg solidscreen ii for investigational testing.Our quality control laboratory tested it in parallel with their retention sample of the supposedly defective lot.The retention sample met the specification for potency ad specificity, but the product sample provided by the customer showed false negative results in all testings.The anti-igg-activity was no longer detectable in the provided product sample.Instrument data of the affected tango infinity were analyzed.On (b)(6), 2024 the test result was positive as expected, on november 16, 2024, a false negative result was yielded.After loading a new bottle of ahg, the test result with the patient sample was positive again.The instrument data do not show any error or misfunction of the instrument which could have lead to the deactivation of the ahg or lead to false negative results.The retention sample reacted as expected, but the testing of the complaint sample confirmed the customer´s finding.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The instrument data did not show any error or missfunction of the instrument which could have lead to the neutralization of the ahg or lead to false negative results.However, we were able to trace that the same ahg vial worked until is was unloaded and than loaded again.We referred the customer to the limitation section in the instructio for use: contamination of anti-human globulin by extraneous protein can neutralize the entire bottle of anti-igg solidscreen ii.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Common Device Name
ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key20923252
Report Number9610824-2024-00053
Device Sequence Number20094564
Product Code QHS
UDI-Device Identifier07611969951437
UDI-Public(01)07611969951437(17)250124(10)9331010-03
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
125098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Catalogue Number806516100
Device Lot Number9331010-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOMBSCELL E, LOT 9448011-00; TANGO INFINITY, SN (B)(6).
Patient SexUnknown